# SDR USAA2012102200007

- Difficulty date: October 18, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 101,505 hours, 20,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - FORWARD ENTRY DOOR EMERGENCY ONLY FLAG DOES NOT FULLY RETRACT.  REPLACED FORWARD ENTRY DOOR EMERGENCY ONLY FLAG IAW B767 AMM 20-11-00-422-003 AND ADJUSTED IAW B767 AMM 52-11-00-825-00 TW 11-021.
